Ever since I started using Tretinoin, my face stings when I apply any moisturtizer or makeup to my skin Even in areas that I don;t apply Tretinoin (like my eyes). I also noticed that my eye lids get red and puffy and have a baggy, swollen look. Is this a common side effect to Tretinoin?
Can you help and tell me which one the following you are using?
-Tretinoin Cream (Renova 0.02%)
-Tretinoin Emollient Cream 0.05% (Renova)
-Tretinoin Gel (Retin-A Micro)
This is so I can help you better with regards to the side effects you are experiencing. Thank you.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 1 answer
Posted 15 Mar 2010 • 1 answer
Posted 27 Sep 2010 • 2 answers
Posted 17 Apr 2016 • 0 answers
Tretinoin - If your using this mainly for wrinkles..do you apply JUST to the wrinkle or do you need?
Posted 18 Apr 2017 • 0 answers